# SDR DALA2014080104288

- Difficulty date: July 29, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 38,946 hours, 20,819 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING AT SEATS 3B AND 10C INOPERATIVE. REPLACED THE LAMPS 3C AND SECURED THE CONNECTOR AT 10C.  BOTH OPS NORMAL.
